Can I Safely Change from Sculptra to Another Injectable?
- Asked 3 years ago
Had injections of Sculptra in my cheek area a month ago look good but am concerned about migration. A bony nodule recently appeared on my ankle. Can I safely change to another injectable?
Other injectables can be combined with Sculptra
It is safe to use other injectable fillers in combination with Sculptra, as these are designed to be placed in the skin rather than subcutaneous tissue as Sculptra is. However, if you need Sculptra for volumization, other fillers will likely not do the job.
Sculptra has never been reported to migrate, so your ankle problem is likely completely unrelated and coincidental. Have it evaluated by a physician, but continue with Sculptra if you've not had any other unwanted side effects.
Changing from Sculptra to another filler
It is safe, and common to change from one filler to another filler. Many patients are treated with a combination of various fillers including Sculptra, Radiesse, and hyaluronic acid products such as Restlyane or Juvederm.
To address your question abotu a nodule on your ankle, it likely is unrelated to Sculptra used on your face and should be evaluated by your doctor.
You can switch
You can use a different filler, but the lump at the ankle has NOTHING to do with Sculptra. See an orthopedic surgeon for that evaluation, and if you wish, finish the Sculptra series to see the 24 month duration of results.
Changing Facial Fillers
Sculptra and other FDA approved fillers do NOT migrate. The appearance of a "bony nodule" on your ankle needs to be investigated with an X Ray but has nothing to do with your Sculptra use.
You are not restricted to using only Sculptra and can switch to other fillers as long as you understand that each has its own indications, strengths and weaknesses.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.